| Model Number |
LTF-S190-5 |
| Medical Device Problem Codes |
Poor Quality Image (1408); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the flex deflectable videoscope had poor image quality, there was a poor connection.The image was sometimes unable to show up.When angulation was applied, a b30 error occurred and an error image appeared on the image, which interfered with the observation.The issue occurred during setup and/or inspection for use.There were no reports of patient harm.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: known inherent risk of device.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.